# SDR V0XD201405030102

- Difficulty date: April 30, 2014
- Submitted: May 3, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 24,082 hours, 16,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: MM67035657001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL UNDER LT FLOOR SILL AT FS 985 IS CORRODED.  R & R INTERCOSTAL IAW REO 670-53-61-1062, DATED 30 APR 2014.
